Your Cart 0

Continue to checkout

Search Products

Nasoryl Cold & Flu Tablet

★ 0.0 0 Reviews

₹52.00

₹59.00 12% OFF


Pack Size strip of 15 tablets
Manufacturer Glenmark Pharmaceuticals Ltd
Composition Caffeine 30mg + Chlorpheniramine Maleate 2mg + Paracetamol 325mg + Phenylephrine 2.5mg

In Stock
SKU : #43703
Composition Details

Caffeine 30mg + Chlorpheniramine Maleate 2mg + Paracetamol 325mg + Phenylephrine 2.5mg

Manufacturer Glenmark Pharmaceuticals Ltd
Pack Size strip of 15 tablets
Product Name Nasoryl Cold & Flu Tablet
Customer Reviews

The reviews feature is currently under maintenance and will be live soon.

Related Products

✓